# SDR QXEA2012082000912

- Difficulty date: August 20, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 20 MULTIPLE AREAS OF CORROSION OR OTHER DAMAGE.  BLENDED OUT DAMAGE IAW RD 8/4-53-884 AND FOUND WITHIN LIMITS OF RD 8/4-53-884.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  APPLIED SURFACE PROTECTION IAW RD 8/4-53-884.
